# SDR QR9R2025031100006

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9176
- Aircraft time: 3,860 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 0164851840
- Part serial: 17107
- Condition: Fluctuates
- Location: Engine
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

VARTOMS INOP DURING HOVER TAXI. A TEST FLIGHT EVAL DETECTED AFTER 1.6 HR OF FLIGHT, FLI NEEDLES STARTED TO SPLIT AND VARTOMS LIGHT ILLUMINATED. #2 FCU APPEARED TO BE LAGGING BEHIND #1. REMOVED AND REPLACED FUEL CONTROL UNIT IAW ARRIEL 1 E2 MM 73-21-00-900-801. A/C OPERATED IAW RFM AND 05-60-00, 6-1.
